# SDR SWAA990753

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: D31354
- Condition: Missing
- Location: Lt Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER LENS MISSING FOR LH AFT ESCAPE SLIDE ASSY.  REMOVED AND REPLACED PLASTIC LENS PER MM.
